# SDR A6WA200740286

- Difficulty date: June 6, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PACK OVERPRESSURE ON CLIMB-OUT OF 5000 FT, RESET PACK UPON CLIMBING LT PACK OVERTEMP MESSAGE.  AIR RETURN TO ORF.  LANDING WEIGHT = 41,300.  MAX BTMS = 4.  REMOVED AND REPLACED LT PRSOV IAW 21-51-43, OPS AND LEAK CHECK GOOD.  AIRCRAFT LANDING WEIGHT WITHIN LIMITS, NO FURTHER ACTION REQUIRED.  (M)
